Browse DORAS
Browse Theses
Search
Latest Additions
Creative Commons License
Except where otherwise noted, content on this site is licensed for use under a:

Author: Gao, Jing

Number of items: 2.

2015

Condon, Marissa and Deaño, Alfredo and Gao, Jing and Iserles, Arieh (2015) Asymptotic solvers for ordinary differential equations with multiple frequencies. Science China Mathematics, 58 (11). pp. 2279-2300. ISSN 1869-1862

2013

Condon, Marissa and Deaño, Alfredo and Gao, Jing and Iserles, Arieh (2013) Asymptotic solvers for second-order differential equation systems with multiple frequencies. Calcolo, 51 . pp. 109-139. ISSN 1126-5434

This list was generated on Fri Dec 15 03:34:01 2017 GMT.